Volume 22, Number 1, January-March 2016
|Page(s)||208 - 235|
|Published online||15 January 2016|
Approximation and uniform polynomial stability of C0-semigroups
Revised: 28 July 2014
Consider the classical solutions of the abstract approximate problems
x'n(t) = Anxn(t), t ≥ 0, xn(0) = x0n, n ∈ ℕ,
given by xn(t) = Tn(t)x0n,t ≥ 0,x0n ∈ D(An), where An generates a sequence of C0-semigroups of operators Tn(t) on the Hilbert spaces Hn. Classical solutions of this problem may converge to 0 polynomially, but not exponentially, in the following sense
∥Tn(t)x∥ ≤ Cnt−β∥Anα x∥, x ∈ D(Anα), t > 0, n ∈ ℕ,
for some constants Cn,α and β> 0. This paper has two objectives. First, necessary and sufficient conditions are given to characterize the uniform polynomial stability of the sequence Tn(t) on Hilbert spaces Hn. Secondly, approximation in control of a one-dimensional hyperbolic-parabolic coupled system subject to Dirichlet−Dirichlet boundary conditions, is considered. The uniform polynomial stability of corresponding semigroups associated with approximation schemes is proved. Numerical experimental results are also presented.
Mathematics Subject Classification: 93C20 / 93D20 / 73C25 / 65M06 / 65M60 / 65M70
Key words: C0-semigroups / resolvent / uniform polynomial stability
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.